Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On depo shot. Heavy bleeding. Not pregnant. Could it be due to birth control?

i was on the depo. came of it 9 months ago. after the 6th month my gp gave me 2 doses of hormon tablets and the worked. i got my period and again 10 days after finishing my first one. that was 41 days ago.. i had heavey discharge now it has changed to light brown discharge past 4 days. all tests are coming up neg.. could i be preg or would them tablets be messing my body up..daysdays
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
In the current scenario, it appears that you have been experiencing hormonal imbalance following the depo shot. You may need hormonal supplementation for a couple of cycles and please discuss with your doctor about this. If you are planning to conceive now, it is essential that your ovulation status is regularized to give you good and early results.To confirm/exclude pregnancy, you may go for the blood test. Hope your query is answered. Good luck.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor